# SDR USAA000363

- Difficulty date: March 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545783502
- Condition: Cracked
- Location: Fuselage
- Part time: 44,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND SUPPORT CHANNEL CRACKED, 1 INCH, 1.875 INCH AND 15 INCH CRACK, FS 500 AND 500A VHF NR 2 ANTENNA.  CUT OUT SKIN DAMAGE AND INSTALLED FILLER AND DOUBLER PER EA 54375-A.  (M)
